| Model Number |
SP-5698 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter during a oral surgery, 90 minutes after the start of the procedure, when suturing the skin using a single knot, the needle and the suture broke.A new device was opened to complete the procedure.There was no patient harm.